| Catalog Number |
VCP359H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Hypersensitivity/Allergic reaction (1907); Pain (1994); Impaired Healing (2378); Swelling/ Edema (4577)
| Date of Event |
02/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure on what tissue was the suture used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? how was the suture placed (interrupted or continuous)? how was the suture originally tied (multiple knots, square knot, etc.)? were any pre-op cleansing procedures or products changed recently? if yes, please describe.Does the patient have a known allergic history to any medical devices, food and/or medication? was allergy testing performed? if so, please describe with results.Are there any photos available? please describe any medical/surgical intervention required for this suture event including dates and results.Did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? lot number?.
Event or Problem Description
It was reported that a patient underwent a bilateral knee joint surface replacement surgery on (b)(6) 2018 and suture was used.The wound healing was slow and the incision was red and swollen after the surgery.It was considered that there was a knot reaction.After actively changing the dressing, the condition improved without any special discomfort.On (b)(6) 2025, the patient was admitted again due to pain in both knees and the patient recovered well after the surgery.Regular follow-up examinations during this period showed good recovery after the double knee joint replacement surgery.Conservative physical therapy and medication treatment were adopted, and the patient improved and was discharged.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d4, h4.Additional g1 manufacturing site information.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.Additional information was requested, and the following was obtained: received information as following from sales rep via phone today.On what tissue was the suture used? --subcutaneous.How was the suture placed (interrupted or continuous)? --continuous.Are there any photos available? --no.What is the patient's current status? --the patient's current status has improved.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure what was the tissue condition (normal, thin, calcified, fragile, diseased)? how was the suture originally tied (multiple knots, square knot, etc.)? were any pre-op cleansing procedures or products changed recently? if yes, please describe.Does the patient have a known allergic history to any medical devices, food and/or medication? was allergy testing performed? if so, please describe with results.Please describe any medical/surgical intervention required for this suture event including dates and results.Did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? lot number? --please refer to the event description, other information requested is unknown.